Zur Isoperimetrischen Ungleichung Auf Gekrümmten Flächen

Alfred Huber Zürich

TBD mathscidoc:1701.331136

Acta Mathematica, 97, (1), 95-101, 1957.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:46 uploaded by actaadmin ] [ 68 downloads ] [ 0 comments ]
@inproceedings{alfred1957zur,
  title={Zur Isoperimetrischen Ungleichung Auf Gekrümmten Flächen},
  author={Alfred Huber},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203146655992845},
  booktitle={Acta Mathematica},
  volume={97},
  number={1},
  pages={95-101},
  year={1957},
}
Alfred Huber. Zur Isoperimetrischen Ungleichung Auf Gekrümmten Flächen. 1957. Vol. 97. In Acta Mathematica. pp.95-101. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203146655992845.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved